# SDR AALA20030491

- Difficulty date: April 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT 34B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 3B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
